Tag Archives: Signature

Kirkland Signature Extra Strength Acetaminophen 500MG Caplets, 500-Count Bottle

Kirkland Signature Acetaminophen 500 mg contains no aspirin and is unlikely to cause the gastric irritation often associated with aspirin or ibuprofen. May be used by most persons with peptic ulcer For the temporary relief of minor aches and pains For the minor pain of arthritis For the pain of menstrual cramps and for the… Read More »

Kirkland Signature USP Ibuprofen, 2 Bottles 200 mg of 500 Tablets Each

Kirkland Signature Ibuprofen Tablets USP, 200 mg active ingredient is 200 mg of ibuprofen and may be used as a pain reliever/fever reducer for adults and children 12 years and over. Kirkland Signature Ibuprofen Tablets USP, 200 mg are a nonsteroidal anti-inflammatory drug (NSAID) and come in easy-to-swallow tablets. A strong medicine for aches and… Read More »